Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Erectile Dysfunction (ED)

Viagra And Headache Side Effect

12/02/2008

Question:

After using Viagra on several different occasions, I (54 yrs old) have developed the common side-effect of a really fatiguing headache the next morning of satisfying sex. I have also tried Cialis (same effect except for almost three days; very fatigued with energy draining headache) and Lavitra (didn`t help me at all). Is there anything that I can do to ward off this side effect and be able to function the next day after taking Viagra?

Answer:

You might try to premedicate yourself with either Tylenol, aspirin or ibuprofen. Take the Tylenol or ibuprofen near to the time you are taking the Viagra. Obviously, this assumes that it is safe for you to take Tylenol, aspirin or ibuprofen. This is the solution for the Viagra headache. Sounds like Viagra may be working best for you.

For more information:

Go to the Erectile Dysfunction (ED) health topic, where you can:

Response by:

Allen D Seftel, MD Allen D Seftel, MD
Formerly, Professor of Urology
School of Medicine
Case Western Reserve University